# SDR 08FDEA02606

- Difficulty date: July 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND OLD SPLICE REPAIR IN FWD CARGO COMPARTMENT AT UPPER FLANGE C 38.2 RT WITHOUT ANY OLD DOCUMENTATION.  REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10 AND DRAWING R537B1760.
